CureZone   Log On   Join
Re: Tacrolimus ointment 0.1% w/w&white accumulation under toplip
 
ECParent Views: 1,930
Published: 9 years ago
 
This is a reply to # 1,999,177

Re: Tacrolimus ointment 0.1% w/w&white accumulation under toplip


Hi Andrex! I think if you have the white tongue it is more likely candida. We thought it was candida with my son becuase he took Antibiotics which can cause candida - but he didnt have a white tongue. He did the no sugar/dairly/glute for months with no change. Eventually we decided it was probably not candida because he doesnt have any other symptoms other than the lip peeling. But if your tongue is coated white I think that is a candida symptom and you should look into that definitely!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

3.266 sec, (1)